# SDR UIEA2011033000173

- Difficulty date: March 30, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1700 S41l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D2-CHECK, A DENT WAS FOUND ON LT FUSELAGE SKIN AT BS 1700, S-41L.  THE DENT WAS BEYOND THE ALLOWABLE LIMIT IAW SRM 53-00-01, FIG 101.  HFEC INSPECTED DAMAGED SKIN TO ENSURE FREE OF CRACKS IAW NDT MANUAL PN 6 51-00-00 FIG.23.  HFEC INSPECTED THE OPEN HOLES TO ENSURE FREE OF DEFECT IAW NDT MANUAL PN 6 51-00-00 FIG.16.  ENSURED THE DENT IS SMOOTH AND FREE FROM SHARP CREASES AND GOUGES.  ENSURED NO FASTENER SHEARED OR LOOSEN IN THE DENT AREA.  DENT DAMAGE MEASURED AS 5.3" (L) X 2.3" (W) X 0.040" (DEPTH).
